# SDR MASA200700073

- Difficulty date: February 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 10,028 hours, 7,665 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2829 PHX - CREW REPORTED THE OVERWING EMERGENCY EXIT DOOR AT 15A THE DOOR HANDLE COVER AS LOOSE.  MX REPLACED THE VELCRO AND RESECURED COVER.
